Side effects of testosterone in females

Common Questions and Answers about Side effects of testosterone in females

androgel

486867 tn?1307139011 Hi my DH has been on Clomid for almost 2 months. He just started having vision problems. For the last couple of weeks he's been seeing floaters in the right side of vision. I called my RE office a few days ago and they said for him to start taking every other day instead of everyday and well see if that helps. Does anyone know if this side effect is really bad or if it can cause long term damage?
Avatar f tn Ask your doctor to test your adrenal function, as well as all of your reproductive hormones, including testosterone. Some medications can also cause hirsutism, so be sure to check side effects of any medications you might be on.
1139187 tn?1355706647 Hi, As per the present knowledge, Tinnitus is caused by some problems with the Auditory nerve connecting the inner ear to the brain, and the sounds are locally generated/appear to be generated, and it is not related to the level of testosterone. Also if testosterone were the reason, all females should have got it. Here is a reference for you: http://www.lycos.com/info/tinnitus--brain.
1281181 tn?1271688273 Hello, I recommend testing for both Ferritin and Vitamin D Hydroxy 25; deficiencies in both of these can cause hair loss and are common in people w/ Hashi's.
Avatar n tn Hi there, Thank you for writing to us here, though I am sorry that you are struggling with side effects from the result of breast cancer medication. I am also a breast cancer survivor, however as I am triple negative, the hormonal drugs are not effective for me so unfortunately I cant speak from experience. However, that doesn't mean that I cant find out some interesting information for you in relation to libido and Arimidex.
Avatar n tn m not sure you can find it in USA-- but this really has severe side effects, like weight gain, plus it is very poweful and really hurts your liver. So, now you've actually found the only option there. And, at the proper dose, you'll see the effects - I do, and my problem is otherwise severe! So you're about to see that change you wanted, I hope.
Avatar m tn For example genes that encode for proinflammatory T cell and Ig superfamily proteins is higher in males than females. Males have higher expression of heat protein shock genes, suggesting that cellular stress us elevated in males. Investigation of the unique cellular pathways and candidate genes that cause differential in bacterial infections between males and females continues, and may one day lead to a new class of antibiotics.
Avatar m tn Masturbating is normal and is not known to cause any symptoms, side effects or ill effects. If you are worried or depressed about this there is nothing for you to fear. If it is really bothering you and bogging you down and you need help consult your primary care physician, he will guide you appropriately. Take Care and Hope this helps!
Avatar m tn Why not google the drugs and see what kind of side effects it will have on you and you body.
Avatar n tn The normal range of testosterone in males is 300 -1,000 ng/dL and in females it is 15 - 70 ng/dL.The normal ranges vary among laboratories. Few labs may use different measurements or test different specimens. It is best to talk to your doctor about the interpretation of test results. Write to me again with more queries. Best wishes and regards!
Avatar n tn Not sure but even if there is a way I'm sure it has some kind of side effects that can lead to ED. You don't need to date. Just let one out yourself every now and then or every day if that's what it takes.
Avatar m tn Long term TRT can have side effects unless it is medically spervised and controlled. Some of the side effects in such cases are testicular atrophy, prostate and liver issues.
Avatar n tn This does seem to be the way to go.It doesn't seem that there are any side effects in fact quiet the opposite ..the injections seem to strengthen the child and make urinating easier .
Avatar f tn 36pm AEST Females of an Australian species of lizard rely on testosterone for a most unusual method of keeping amorous males off their back, researchers have found. Evolutionary ecology Dr Devi Stuart-Fox of the University of Melbourne, and colleagues, report their findings online ahead of print publication in the Journal of Comparative Physiology A. In most animals that use colourful displays for attraction, it's usually the male that's flashy, such as the peacock.
193137 tn?1367880063 I would look into some vitamins that promote growth, some birth controls actually assist with this as well. Talk to your doctor about which vitamins you could take specifically, also eating healthy helps (as it does with everything) As far as genetics... I was born with a full head of thick dark brown hair and at the age of 7 started to lose my hair due to alopecia.
737515 tn?1252552423 I know that all men suffer a decrease in testosterone starting in their 30's, but again that isn't connected to a reaction that starts only when you go on an antidepressant. Having low testosterone, a disease state, is probably not very common overall, but yeah, we do get lower as we age. But for all I now it's more of a nitric oxide problem, which is much more responsible for performance than testosterone is.
Avatar m tn But they are also not without side effects which concern mostly with side effects of surgery. Testosterone is actually a hormone which is produced by the testis and excess of testosterone is not good. I would suggest you to consult your doctor before trying for any of these methods. I sincerely hope that helps. Take care and regards.
Avatar m tn Being that I am only 25 years old I should be in the upper third level of 190-1037 so probably around 700 or 800. Low testosterone has lots of effects like fatigue and weight gain. It can also make it harder to lose weight. So my metabolism may not be the most important thing right now.
Avatar m tn My question is should I be taking this or something else to combat the effects of coming off testosterone injections? Some sites even stated I should have been on HCG during my therapy to reduce the side effects of shrinking testicles, which I have experienced. HCG is supposed to reverse this so I'm wondering if this is what I need, or just another supplement I can buy to help me feel better and energetic again.